MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC I; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC I; INTRAOCULAR LENS
Lot Number 221806
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the review of the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the lens and the cartridge were conducted correctly.Additionally, we have not received any other complaints from these batches.Additionally, based on the investigation, the damage to the haptic and the optic suggests that the incorrect technique was used to load and eject the lens from the cartridge.Lenstec therefore recommends users to consult the ifu for the correct procedure and technique for loading and ejecting the lens.Furthermore, the cart45s cartridge was not returned for inspection, however, it is compatibility with the softec i +24.0d lens that was used and once the ifu is followed, a successful ejection should occur.
 
Event or Problem Description
Lenstec, inc.Received an email notification stating "haptic ripped off while injecting.Incision enlarged and another lens implanted.".

Brand Name
SOFTEC I
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, BB170 92,
BB  BB17092,
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB  
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key18547499
Report Number9613160-2024-00004
Device Sequence Number8985328
Product Code HQL
UDI-Device Identifier00844369029605
UDI-Public00844369029605
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number221806
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2023
Initial Report FDA Received Date01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown